# SDR AALA20170203010

- Difficulty date: February 3, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 49,311 hours, 20,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410
- Condition: Cracked
- Location: Bs 330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORT AT FLOORBOARD ATTACH POINT BS 330 AND LBL 46. REPLACED THE FLOOR SUPPORT IAW 51-00-05.
